# SDR DALA2019081804841

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 (RH) FROM THE UPPER I/B HOLE COMMON TO DO OR STOP FITTING 7 AT FWD GALLEY AREA (1 EA) (CRACK DIRECTION IS 7 O'C LOCK LOOKING AFT) (THE CRACK LENGTH IS 0.058 INCHES). PERFORMED PERMANENT REPAIR LOC ON FRAME 20 RH COMMON TO DOOR STOP FITTING 7 AT FWD GALLEY AREA ASPER PRI REV 0-1 AND ERA 579968-14AD REV ORIGINAL.
